Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 163, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 15, 2011, 7:11 PM EDT for Cobb County, Douglas County, Fulton County, Georgia. It was in force for 34 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2011, 7:11 PM EDT (23:11 UTC)
- Expired
- Apr 15, 2011, 7:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Cobb County, GA, Douglas County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 51 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 7:15 PM EDT | HAIL 0.5 | Douglasville, GA | |
| Apr 15, 7:21 PM EDT | TSTM WND DMG | Douglasville, GA | DOUGLAS COUNTY 911 RELAYED A REPORT OF A STRUCTUAL COLLAPSE IN DOWNTOWN DOUGLASVILLE. 911 ALSO STATED THAT THERE WAS WIDESPREAD TREE DAMAGE IN THE COUNTY. |
| Apr 15, 7:28 PM EDT | TSTM WND DMG | Lithia Springs, GA | DOUGLAS COUNTY EMA RELAYED A REPORT OF A BUILDING WITH ITS ROOF TORN OFF. |
| Apr 15, 7:44 PM EDT | TSTM WND DMG | Marietta, GA | COBB COUNTY 911 RELAYED A REPORT OF COUNTY WIDE TREE DAMAGE AND POWER LINES DOWN. |
| Apr 15, 7:51 PM EDT | HAIL 1 | 2 S Smyrna, GA | |
| Apr 15, 7:54 PM EDT | TSTM WND DMG | 3 S Smyrna, GA | A COUPLE OF TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 5:46 PM EDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1094 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
660
WUUS52 KFFC 152311
SVRFFC
GAC067-097-121-152345-
/O.NEW.KFFC.SV.W.0163.110415T2311Z-110415T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
711 PM EDT FRI APR 15 2011
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN COBB COUNTY IN NORTH CENTRAL GEORGIA
DOUGLAS COUNTY IN NORTH CENTRAL GEORGIA
CENTRAL FULTON COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 745 PM EDT
* AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
DOUGLASVILLE...MOVING NORTHEAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DOUGLASVILLE...LITHIA SPRINGS...POWDER SPRINGS...AUSTELL...SMYRNA
AND MARIETTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT SATURDAY MORNING
FOR NORTHERN GEORGIA.
&&
LAT...LON 3378 8490 3377 8483 3379 8478 3379 8473
3387 8473 3389 8472 3399 8456 3379 8442
3360 8486 3366 8491
TIME...MOT...LOC 2311Z 239DEG 26KT 3372 8482
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 3:52 PM EDT, 3 hours 19 minutes earlier.
Area forecast discussion, Apr 15, 3:52 PM EDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 352 PM EDT FRI APR 15 2011 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... SEVERE THUNDERSTORMS ONGOING TO OUR WEST THIS AFTERNOON AHEAD OF A STRONG SURFACE COLD FRONT WHICH WAS JUST CROSSING THE MISSISSIPPI RIVER. MODELS CONSISTENT IN DECREASING CAPE VALUES OVER GEORGIA THIS EVENING...HOWEVER THE ATMOSPHERE IS STRONGLY SHEARED WITH A LOW LEVEL JET IN EXCESS OF 50KT. A NORTHWARD MOVING WARM FRONT SHOULD HELP DESTABILIZE THE AIR MASS THIS AFTERNOON AND EVENING ...AND THIS SHOULD SUPPORT STRONG TO A FEW SEVERE THUNDERSTORMS ACROSS THE CWA. SEVERE THREAT SHOULD LAST OVERNIGHT AS THE STORMS TRACK EASTWARD ACROSS THE CWA. MODELS SHOW RAPID DRYING ALOFT SATURDAY...AND HAVE DECREASED POPS WEST TO EAST SATURDAY MORNING. WINDS LOOK BORDERLINE FOR A WIND ADVISORY SATURDAY...BUT WILL LET NEXT SHIFT TAKE ANOTHER LOOK. ONLY SHOWERS EASTERN ZONES DURING SATURDAY AFTERNOON. WESTERLY FLOW ALOFT FOR REMAINDER OF THE SHORT TERM WILL KEEP THE AREA DRY. WITH STRONG SOUTHERLY FLOW...HAVE LEANED TOWARD THE WARMER OVERNIGHT LOWS. OTHERWISE A BLEND OF MAV/MET LOOKS OKAY. .LONG TERM /MONDAY THROUGH FRIDAY/... HAVE MADE NO CHANGES TO THE LONG TERM. UPPER FLOW IS MOSTLY ZONAL THROUGH MID WEEK THEN BECOMES MORE SOUTHWEST. A FRONTAL BOUNDARY SEEMS TO BECOME NEARLY STATIONARY TO OUR NORTH. WILL CONTINUE WITH LOW CHANCE POPS TUESDAY THROUGH FRIDAY AS A COUPLE OF WAVES MOVE ALONG THE FRONTAL BOUNDARY. && FIRE WEATHER... /ISSUED 417 AM EDT FRI APR 15 2011/ AVIATION... 18Z UPDATE... TSTMS OVER AL EXPECTED TO MOVE INTO GA THIS AFTERNOON AND CONTINUE THROUGH THE OVERNIGHT HOURS. MODELS VARY ON TIMING AND LOCATION OF STORMS...AND HAVE COMPROMISED TO INDICATE POSSIBLE TSTMS IN THE ATL METRO AREA BETWEEN 20-22Z...WITH OTHER TAF SITES FOLLOWING SUIT...THEN RAIN IN AND AROUND THE AREA UNTIL 03-04Z WHEN ANOTHER ROUND OF TSTMS DEVELOP. SQUALL LINE NATURE EXPECTED WITH THE FINAL ROUND...WITH STORMS CLEARING OUT QUICKLY ONCE IT MOVES THROUGH. WINDS SHOULD BE SE AND GUSTY THROUGH 04Z...WITH 15G25KT ANTICIPATED IN MOST AREAS. EXPECT BKN-OVC MVFR THROUGH SAT AM...WITH POSSIBLE LOWER CIGS AND VSBYS IN TSTMS. WINDS PICK BACK UP SAT LATE MORNING WITH GUSTS AGAIN TO 25KTS. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS EXCEPT HIGH CONFIDENCE ON WINDS. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 59 72 42 75 / 100 60 10 5 ATLANTA 58 68 44 71 / 100 20 5 5 BLAIRSVILLE 56 61 36 71 / 100 60 10 5 CARTERSVILLE 56 68 37 74 / 100 50 10 5 COLUMBUS 63 75 44 76 / 80 20 5 5 GAINESVILLE 57 64 43 73 / 100 60 10 5 MACON 60 75 43 76 / 90 20 5 5 ROME 58 69 40 74 / 100 40 10 5 PEACHTREE CITY 56 70 39 72 / 100 20 5 5 VIDALIA 68 79 51 76 / 70 30 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA...CHEROKEE... COBB...DADE...DAWSON...DOUGLAS...FANNIN...FLOYD...GILMER... GORDON...HARALSON...LUMPKIN...MURRAY...PAULDING...PICKENS... POLK...TOWNS...UNION...WALKER...WHITE...WHITFIELD. && 41
Hazardous weather outlook, Apr 15, 11:51 AM EDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1151 AM EDT FRI APR 15 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161600- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1151 AM EDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THIS EVENING AND OVERNIGHT. .SYNOPSIS... A LOW PRESSURE SYSTEM WILL TRACK FROM THE CENTRAL PLAINS INTO THE MIDWEST THIS AFTERNOON WHILE AN ASSOCIATED COLD FRONT TRAVERSES THE SOUTHEAST TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE DAMAGING WIND AND FREQUENT LIGHTNING. LARGE HAIL AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE SEVERE WEATHER THREAT WILL ENTER NORTHWEST GEORGIA AROUND 8 PM EDT AND CONTINUE ACROSS GEORGIA THROUGH THE OVERNIGHT HOURS...EXITING CENTRAL GEORGIA LATE SATURDAY MORNING. .DISCUSSION... A STRONG COLD FRONT WILL PUSH ACROSS THE SOUTHEAST TONIGHT. AHEAD OF THE SYSTEM...STRONG SOUTHERLY WINDS WILL SUPPLY A WARM...MOIST...AND MODERATELY UNSTABLE AIRMASS TO THE AREA. CAPE VALUES OF 500-1500 J/KG AND LIFTED INDEX VALUES OF -1 TO -3 WILL BE SUFFICIENT FOR WIDESPREAD THUNDERSTORM DEVELOPMENT ALONG AND AHEAD OF THE COLD FRONT. DEEP LAYER SHEAR AND STRONG UPPER LEVEL SUPPORT WILL ALLOW FOR SOME STORMS TO BECOME SEVERE. ALTHOUGH ISOLATED SUPERCELLS WILL BE POSSIBLE AHEAD OF THE MAIN SQUALL LINE...THE MAIN THREAT WILL BE THE DAMAGING WIND ASSOCIATED WITH THE SQUALL LINE. .OTHER HAZARDS... WINDY CONDITIONS ARE EXPECTED ACROSS PORTIONS OF NORTH GEORGIA THIS AFTERNOON...GENERALLY NORTH OF A LINE FROM CARROLLTON TO MARIETTA TO HELEN. SEE THE WIND ADVISORY /NPWFFC/ FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND TUESDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY THIS EVENING AND OVERNIGHT ACROSS NORTH AND CENTRAL GEORGIA.
In the hours before
Local storm report, Apr 15, 6:03 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
603 PM EDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM TSTM WND DMG FAIRMOUNT 34.44N 84.70W
04/15/2011 GORDON GA COUNTY OFFICIAL
GORDON COUNTY EMA RELAYED A REPORT OF WIDESPREAD TREE
DAMAGE ALONG WITH SOME DOWNED POWER LINES IN SOUTHEAST
GORDON COUNTY.
&&
AGIBBSSpecial weather statement, Apr 15, 6:06 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 606 PM EDT FRI APR 15 2011 GAZ002-004-005-011-012-019-152245- 606 PM EDT FRI APR 15 2011 ...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS IN WHITFIELD...WALKER...MURRAY...CHATTOOGA...FLOYD AND GORDON COUNTIES UNTIL 645 PM EDT... AT 602 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM VILLANOW TO 8 MILES SOUTH OF SUBLIGNA... MOVING NORTHEAST AT 50 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WHITFIELD...WALKER...MURRAY...CHATTOOGA...FLOYD AND GORDON COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE LAKE MARVIN...SUBLIGNA...VILLANOW...SUTTLES MILL...MILL CREEK... TILTON...DALTON...DAWNVILLE...SUGAR VALLEY...RESACA...NORTH GEORGIA SPEEDWAY...CHATSWORTH...ETON...NICKELSVILLE AND SUMAC. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING.
Special weather statement, Apr 15, 6:17 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 617 PM EDT FRI APR 15 2011 GAZ042-052-152300- 617 PM EDT FRI APR 15 2011 ...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS IN CARROLL AND HEARD COUNTIES UNTIL 700 PM EDT... AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BLACKJACK MOUNTAIN...MOVING NORTHEAST AT 35 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CARROLL AND HEARD COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE EPHESUS...BLACKJACK MOUNTAIN...ROOSTERVILLE... CENTRALHATCHEE...BOWDON...TYUS...ROOPVILLE...PLANT WANSLEY... LOWELL...CARROLLTON...CLEM...WHITESBURG...SEATON LAKE...BYERS CROSSROADS AND TREASURE LAKE.
Local storm report, Apr 15, 6:47 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
647 PM EDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL SONORAVILLE 34.45N 84.83W
04/15/2011 E1.25 INCH GORDON GA PUBLIC
0515 PM HAIL JASPER 34.47N 84.43W
04/15/2011 E1.25 INCH PICKENS GA PUBLIC
&&
BGLocal storm report, Apr 15, 6:47 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
647 PM EDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL JASPER 34.47N 84.43W
04/15/2011 E1.25 INCH PICKENS GA PUBLIC
&&
GORDON COUNTY REPORT INCORRECT...WILL RETRANSMIT!
BGLocal storm report, Apr 15, 6:51 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
651 PM EDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG SONORAVILLE 34.45N 84.83W
04/15/2011 GORDON GA AMATEUR RADIO
TREES ON HOUSE AND POWERLINE
&&
BGThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 4:12 AM EDT | Wind Advisory | FFC | Bartow, Carroll, Catoosa, Chattooga, Cherokee, Cobb and 18 more | 16 hr |
| Apr 15, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon, Murray, Pickens | 51 min |
| Apr 15, 5:14 PM EDT | Tornado Warning | FFC | Gilmer, Gordon, Pickens | 46 min |
| Apr 15, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Pickens | 23 min |
| Apr 15, 6:14 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Lumpkin, Union | 46 min |
| Apr 15, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Gordon, Murray, Whitfield | 25 min |
| Apr 15, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 46 min |
| Apr 15, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Towns | 40 min |
| Apr 15, 6:38 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 52 min |
| Apr 15, 6:41 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 49 min |
| Apr 15, 6:44 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Fulton, Paulding, Polk | 46 min |
| Apr 15, 6:52 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Paulding | 23 min |
| Apr 15, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 38 min |
| Apr 15, 7:22 PM EDT | Tornado Warning | FFC | Harris, Muscogee | 38 min |
| Apr 15, 7:43 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Fulton | 47 min |
| Apr 15, 7:51 PM EDT | Tornado Warning | FFC | Harris, Meriwether, Talbot | 39 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.